# SDR 98ZZZX2427

- Difficulty date: June 3, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N131CW
- Make and model: Cvac C131D
- Aircraft serial: 542809
- Engine: Pwa R2800103W
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 615323
- Condition: Worn
- Location: Nr 2-8
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CYLINDER ASSY HAD EXTREME CLEARANCES BETWEEN VALVES AND VALVE GUIDES WHICH IS NOT INDICATIVE OF 307.0 HOURS OF OPERATION ON A CYLINDER ASSY.  UTILIZING USAF SPECS, I.E., SODIUM FILLED DOME TYPE EXHAUST VALVES AND CLOSE TOLERANCE STEEL VALVE GUIDES.  ALSO, EXCESSIVE PISTON TO CYLINDER BARREL SCUFFING.  IN ADDITION, PISTON ASSY IS A FAA PMA P/N WHICH WHEN THIS ENGINE WAS OVERHAULED IN 1972, HAS ALREADY BEEN CHANGED, BUT THE ENGINE RECORDS DO NOT REFLECT THIS.  THE R2800-99/52/101/103W O/H AND PART MANUALS SHOW SPECIFIC AND NON-SUBSTITUTABLE P&W P/N'S FOR THE PISTON ASSY.  IN THIS ENG POS, THIS CYL ASSY SHOWS IN EXCESS OF 1,000 HRS OF OPER USAGE.
